# SDR SWAA2023022295974

- Difficulty date: January 27, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.5 INCHES 2023-83746<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210136503; DUE DATE: 11-APR-23;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 11-APR-23;[03] INSPECTION REJECT IN STEP 9 SEE TTG8Q00HQ1LC;[04] PERFORMED PERMANENT REPAIR ON LH HORIZONTAL LOWER INSPAR SKIN STATION 193.90 RIB 17.500 INCH FROM FRONT SPAR INBD SIDE OF RIB. IAW BOEING 737-700 SRM 51-40-02 AND B737-700 SRM 55-10-01-2R-11 REPAIR 11 TABLE 202 FIGURE 204; DETAIL B; SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED STEP 4; COMPLETED ITEM RII
